About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2013 (2013), Article ID 614508, 10 pages
http://dx.doi.org/10.1155/2013/614508
Research Article

Geometric Mesh Three-Point Discretization for Fourth-Order Nonlinear Singular Differential Equations in Polar System

1Department of Mathematics, South Asian University, Akbar Bhawan, Chanakya Puri, New Delhi 110021, India
2Department of Mathematics, Faculty of Mathematical Sciences, University of Delhi, Delhi 110007, India

Received 9 June 2013; Revised 8 August 2013; Accepted 23 August 2013

Academic Editor: Rüdiger Weiner

Copyright © 2013 Navnit Jha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Navnit Jha, R. K. Mohanty, and Vinod Chauhan, “Geometric Mesh Three-Point Discretization for Fourth-Order Nonlinear Singular Differential Equations in Polar System,” Advances in Numerical Analysis, vol. 2013, Article ID 614508, 10 pages, 2013. doi:10.1155/2013/614508